# SDR AU990891

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 95110014295
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING SPAR UPPER REAR SPAR CAP ANGLE CORRODED.  AN ATTEMPT HAD BEEN MADE TO HIDE THE CORROSION USING MASKING TAPE AND PAINT.
